# SDR SWAA2021092209032

- Difficulty date: August 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737*
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING ; 2021-391937 / [01] EVALUATED DELAMINATION ON IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING AND FOUND OUT OF LIMITS TO REPAIR AS PER B737-700 SRM 57-53-01-2R-7 REPAIR 7 TABLE 201 DAMAGE SIZE IS L=31.0 INCH W=9.0 INCH TOTAL AREA IS 279 SQUARE INCH. TOOL USED: CALIPER P/N:500-752-20 S/N:B21034751 DUE DATE: 11-AUG-22; [02] REPLACED I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT LT WING IAW B737-700 SRM 51-40-02; [03] TASK COMPLETED
